# SDR CALA2014052700666

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620116
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC INSP OF FOUR FASTENERS HOLES COMMON TO THE SPLICE STRAP & FWD SEAT TRACK FLANGES, FWD OF THE STATION 727B, RBL45.5.  FOUND CRACK IN THE OTBD FWD HOLE TRIMMED THE FLANGE, PERFORMED HFEC, NO CRACK, INSTALLED REPAIR PARTS IAW ECRA 5320-02235.
